# SDR 2002UALA01856

- Difficulty date: December 13, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 29,629 hours, 10,731 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC5059110207
- Part serial: 48
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW SUSPECTED FUEL LEAK INFLIGHT.   SUPPLEMENTAL DATA UPDATE INSPECTED AIRPLANE AND FOUND NO FUEL LEAK.  TRANSFERRED FUEL AND TAXI CHECKED AIRPLANE AND UNABLE TO FIND A FUEL LEAK.  FUEL QUANTITY CHECKED AND FOUND WITHIN LIMITS BY COMPARING INDICATION AND FUEL LEVEL MAGNETIC LEVEL INDICATORS.  REPLACED FQIC TO CLEAR WRITE-UP THAT THE SYSTEM SHOWED DEGRADED.
